Existence/uniqueness of solutions to Heat equation in extended Colombeau algebra
Journal: Sahand Communications in Mathematical Analysis (Vol.1, No. 1)Publication Date: 2014-02-20
Authors : Mohsen Alimohammady; Fariba Fattahi;
Page : 21-28
Keywords : Colombeau algebra; Fractional Laplacian;
- Existence/uniqueness of solutions to Heat equation in extended Colombeau algebra
- Extended Tanh-Method For Solving Coupled Burger’s Equation And Heat Equation
- EXISTENCE AND UNIQUENESS OF SOLUTIONS TO SYSTEM OF LINEAR EQUATIONS AND INTEGRAL EQUATIONS USING BANACH FIXED-POINT THEOREM
- Existence and Uniqueness for the Controllability of a Dynamical System
- Existence and Uniqueness for a Class of SPDEs Driven by L'{e}vy Noise in Hilbert Spaces
Abstract
This work concerns the study of existence and uniqueness to heat equation with fractional Laplacian dierentiation in extended Colombeau algebra.
Other Latest Articles
Last modified: 2015-08-17 13:14:10